Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    5
  • views
    3636

WEEK 8 [END of Story?] Hoped ...

Thismacne

326 views

Hi everyone!
Long time I haven't added an entry here! Soooo ! I put a lot of BP now and my skin is FLAKING whatever amount of Moisturizer I apply!
I bought another regimen kit which arrived 5 days earlier! :D

Annd! I tried AHA+ (1 day on 3). It works, scars and red marks fade BUT ! BUT it creates new PIMPLES.
The day after AHA+ i've got new pimples. (And today there are no more.)
A little bit lost about the use of AHA+, it's prickling on application (for 10 min max).

If you've tried AHA+ and got same thing please tell me !  :)
Take care!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×